Agenda for The Lifestyle Portal’s 2nd Entrepreneur Meetup – Pune Edition

The wait is finally over, The Lifestyle Portal is happy to announce our Agenda for our 2nd Entrepreneur Meetup in Pune on 23rd November 2019. We’re hosting entrepreneurs from across the country and we feel so blessed to have such a supportive network of entrepreneurs stepping forward to be a part of our meetup.

Participants, please don’t forget to bring your Presentations (if any) on your Pendrive/ laptop. Do bring you visiting cards, samples of your work, giveaways (if you’d like to give a sample of your product), brochures, vouchers or discount coupons – the choice is yours.

Those of you who are yet to register, here’s how you can proceed:

To Register:
1. Send an email to contact@tanyamunshi.com for payment details.
2. Please email your complete details – bio, phone number/ contact details, profile photo & a short note about your venture.
3. Only prior paid registrations will be accepted at the meetup.

Venue: Northern Lights I, E-Square, Pune
Date: 23rd November 2019 (Saturday)
Time: 9:30AM to 5:30PM
Email: contact@tanyamunshi.com

The Lifestyle Portal's 2nd Entrepreneurs' Meetup - Pune Edition

The Lifestyle Portal’s 2nd Entrepreneurs’ Meetup – Pune Edition

Agenda for The Lifestyle Portal’s 2nd Entrepreneurs’ Meetup – Pune Edition

9 AM to 9:30 AM

Reporting. Registration & Seating

9:45 AM

The event begins with announcements.

10:00 AM

Founder’s Address – Tanya Munshi, Founder, The Lifestyle Portal – Welcome address

10:15 AM to 10:25AM

Guest Speaker 1 – Trupti Dhakate – Founder, Quality Mushrooms (7mins – 10 mins)

10:25 AM to 10:40 AM

Keynote Speaker 1: – Sonali Karande Brahma – Topic ‘Homepreneurs Branding Dos and Don’ts: Sonali Karande Brahma (10 – 15 mins)

10:40 AM to 10:50AM

Guest Speaker 2: Nishita Mantry, Author, Business Coach, Marketing Strategist and Brand Consultant. (7mins – 10 mins)

10:50 AM to 11:10AM

Keynote Speaker 2: Shalini Singh – Topic ‘5 things you cannot do without if looking to be an Entrepreneur’. (10 – 15 mins)

11:10 AM to 11:20 AM (mid-morning tea & coffee served during the event)

Guest Speaker 3: Ikshita Tewari, Founder, Nutriplate India, Lucknow (7mins – 10 mins)

11:20 AM to 11:35AM

Keynote Speaker 3: Chanda Rajat Sahu – Topic ‘New Age Daycares – Second Home for your kids while you are at work’ (10 – 15 mins)

11:35 AM to 11:45 AM

Guest Speaker 4: Shweta Menon, Founder Truly Tribal, Pune. (7mins – 10 mins)

11:45 AM to 12 noon.

Keynote Speaker 4: Adv. Nishant Kiran Makasare – Topic ‘5 Mistakes Start-Ups/Entrepreneurs Should Avoid’ (10 – 15 mins)

12 noon to 12:10 PM

Guest Speaker 5: Dushyant Bhatia, Founder, Eating Cultures. (7mins – 10 mins)

12:10 PM to Lunch
Open MicParticipant slots – 5 to 7 mins each for those who wish to speak about their venture.

and Networking/ Q&A

1 PM to 2:30 PM

Lunch & settling down

2:30 PM to 3:30 PM

Open MicParticipant slots – 5 to 7 mins each for those who wish to speak about their venture.

and Networking/ Q&A

3:30 PM (evening tea & coffee served during the event)

Gifting Partners to give their hampers.

5:00 PM

Closing speech.

5:30 PM

~ Sign off ~

Get listed & collaborate with us:

Write to us at contact@tanyamunshi.com if you’d like to get listed, featured & collaborate with us at The Lifestyle Portal.

Leave a Reply

Your email address will not be published. Required fields are marked *